I have been taking homeopathy medicine (Thyroidinum) for the past six months for my thyroid issue. I have been suffering from thyroid issues for the past three years since my pregnancy, and the condition is still the same. I always feel heavy, and I am worried about my weight and my blood count. I have a feeling my health is not in good condition. I have been taking Shatavari churan and Lohasava for the past five months. However, today I underwent a laboratory test for my thyroid screening, and the results were not satisfactory. My TSH is high at around 7.65 ng/dL, hemoglobin is low at about 11.4 g/dL, blood glucose is at about 88 mg/dL, and my platelet count is low at 120,000 mcL. I have attached my report for a better understanding.
I went through your query and understood your concern.
From your query, I understand that you have had a thyroid issue for the last three years. And as per your laboratory report, your TSH (thyroid stimulating hormone) level is 7.65 μIU/m (attachment removed to protect the patient's identity). The normal range of TSH levels is 0.3 to 5.5 μIU/ml. If the value is above the normal range, it indicates that the thyroid activity is low. So I think you have hypothyroidism. Fatigue, heaviness, muscle stiffness, aches, and tenderness are the symptoms of hypothyroidism. The pituitary gland, located at the base of your brain, produces TSH. TSH is responsible for regulating the hormones released by the thyroid. When the thyroid is not producing sufficient hormones, the pituitary gland releases more TSH to stimulate it. This condition is called hypothyroidism. This condition can be managed by taking appropriate medications at the proper time. I suggest you to follow the instructions mentioned below,
1. Consume a balanced diet with more fiber.
2. Taking supplements with thyroid medication is not advisable.
3. I suggest you to take Indukantham Kashayam, two tablets daily before food.
4. Take Panchakolasava 30 ml twice daily after food.
5. Take Kanchanar Guggulu two pills daily before food.
6. Take Dasamoolahareethaki Lehyam one tablespoon at bedtime.
I suggest you to take these medications for 14 days. Kindly consult a specialist, talk to them and take the medications with their consent.
Kindly follow up after 14 days.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. your concern and would be happy to help. I have reviewed the attached reports (attachment removed to protect the patient's identity).
The following are some of the causes of high TSH (thyroid-stimulating hormone):
It could be a part of his th... Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.